MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Death
Event or Problem Description
Evolve lv_xlv study: it was reported that the subject died.In october 2020, the subject was enrolled in the clinical study and on the same day index procedure was performed.The target lesion was located in the saphenous vein graft (svg) to the right coronary artery (rca) with 75% stenosed lesion and was 16 mm long with a distal vessel diameter of 4.5 mm and timi flow of 3.The target lesion was treated with pre-dilation and placement of 4.50 mm x 16 mm study stent.Following post-dilation, residual stenosis was noted to be 0% with timi flow of 3.On the following day, the subject was discharged on dual antiplatelet therapy.In december 2021, the subject expired.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Additional Manufacturer Narrative
A1- patient identifier: (b)(6).
 
Event or Problem Description
Evolve lv_xlv study it was reported that the subject died.In (b)(6) 2020, the subject was enrolled in the clinical study and on the same day index procedure was performed.The target lesion was located in the saphenous vein graft (svg) to the right coronary artery (rca) with 75% stenosed lesion and was 16 mm long with a distal vessel diameter of 4.5 mm and timi flow of 3.The target lesion was treated with pre-dilation and placement of 4.50 mm x 16 mm study stent.Following post-dilation, residual stenosis was noted to be 0% with timi flow of 3.On the following day, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2021, the subject expired.It was further reported that the subject died in the hospital due to unknown cause.Multiple attempts to obtain additional information were unsuccessful.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key15916109
Report Number2124215-2022-49938
Device Sequence Number4384228
Product Code NIQ
UDI-Device Identifier08714729973355
UDI-Public08714729973355
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model Number10618
Device Catalogue Number10618
Device Lot Number0025228873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexMale
Patient RaceWhite